# SDR SWAA085223

- Difficulty date: September 24, 2008
- Submitted: September 30, 2008
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 14,052 hours, 8,118 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8210248801
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND EMERGENCY EXIT FLOOR RED LIGHT LENS BROKEN AT OVERWING EXIT.  REMOVED AND REPLACED LENS PER MM.
